Alert archive / New Jersey / Winter Weather Advisories in 2007

Winter Weather Advisory 7, NWS Philadelphia/Mount Holly

February 25, 20074 counties in New Jersey

NWS Philadelphia/Mount Holly issued this winter weather advisory at Feb 25, 2007, 10:09 PM EST for 4 counties in New Jersey. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2007, 10:09 PM EST (03:09 UTC)
Expired
Feb 26, 2007, 2:44 AM EST
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Burlington County, NJ, Cumberland County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 41 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2007-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2007-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 687 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
687 m²/s²
0-3 km storm-relative helicity
1113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KPHI 260309
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 PM EST SUN FEB 25 2007

NJZ020>022-026-027-261100-
/O.CAN.KPHI.WS.W.0002.000000T0000Z-070226T0500Z/
/O.NEW.KPHI.WW.Y.0007.070226T0309Z-070226T1100Z/
OCEAN-CUMBERLAND-ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...JACKSON...MILLVILLE...HAMMONTON...
LONG BEACH ISLAND...WHARTON STATE FOREST
1009 PM EST SUN FEB 25 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST MONDAY. THE
WINTER STORM WARNING HAS BEEN CANCELLED. 

THE SNOW HAS CHANGED TO FREEZING RAIN AND SLEET IN MANY AREAS WITH
RAIN CLOSER TO THE COAST AND THE ACCUMULATING SNOW HAS ENDED.
HOWEVER, THE FREEZING RAIN WILL CHANGE TO RAIN LATER TONIGHT BUT
BEFORE IT DOES THERE WILL BE A LIGHT GLAZING OF ICE. THIS WILL
KEEP TRAVEL CONDITIONS HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR COMMERCIAL RADIO
AND TELEVISION FOR FURTHER DETAILS OR UPDATES.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NJZ023-260415-
/O.CAN.KPHI.WS.W.0002.000000T0000Z-070226T0500Z/
CAPE MAY-
INCLUDING THE CITY OF...CAPE MAY COURT HOUSE
1009 PM EST SUN FEB 25 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER STORM WARNING. 

THE TEMPERATURES HAVE RISEN ABOVE FREEZING AND PRECIPITATION HAS
CHANGED TO RAIN.

$$

DEZ002-MDZ012-015-019-020-260415-
/O.CAN.KPHI.WS.W.0002.000000T0000Z-070226T0300Z/
KENT DE-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
INCLUDING THE CITIES OF...DOVER...CHESTERTOWN...CENTREVILLE...
EASTON...DENTON
1009 PM EST SUN FEB 25 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER STORM WARNING. 

THE TEMPERATURES HAVE RISEN ABOVE FREEZING AND THE PRECIPITATION
HAS CHANGED TO RAIN.

$$

PAZ054-055-061-062-261115-
/O.CON.KPHI.WS.W.0002.000000T0000Z-070226T1600Z/
CARBON-MONROE-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG...ALLENTOWN...
BETHLEHEM...EASTON
1009 PM EST SUN FEB 25 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST
MONDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST MONDAY. 

TOTAL SNOW ACCUMULATIONS OF 4 TO 7 INCHES ARE EXPECTED. SOME
SLEET OR FREEZING RAIN COULD MIX IN WITH THE SNOW TONIGHT...ESPECIALLY
OVER LEHIGH AND NORTHAMPTON COUNTIES. A LIGHT GLAZE MAY OCCUR IN
ANY AREAS OF FREEZING RAIN AND CREATE DIFFICULT TRAVEL.

A WINTER STORM WARNING MEANS THAT SIGNIFICANT WINTER WEATHER
CONDITIONS ARE IMMINENT. AVOID TRAVEL IN THE WARNED AREAS. IF YOU
HAVE TO TRAVEL...MAKE SURE YOU HAVE A BLANKET...EXTRA GLOVES...
WATER...SOME LIGHT FOOD AND A MEANS OF COMMUNICATIONS IN THE
EVENT YOUR GET STUCK. LEAVE PLENTY OF DISTANCE BETWEEN YOURSELF
AND THE VEHICLES AROUND YOU. AVOID ROADWAYS THAT ARE PRONE TO
ACCIDENTS WHEN WINTRY WEATHER OCCURS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR COMMERCIAL RADIO
AND TELEVISION FOR FURTHER DETAILS OR UPDATES.

$$

PAZ060-067>069-261115-
/O.CON.KPHI.WS.W.0002.000000T0000Z-070226T1600Z/
BERKS-CHESTER-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...READING...WEST CHESTER...NORRISTOWN...
DOYLESTOWN
1009 PM EST SUN FEB 25 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST
MONDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST MONDAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED, HOWEVER,
MANY AREAS WILL ALSO GET A GLAZING OF ICE THAT WILL KEEP TRAVEL
HAZARDOUS THROUGHOUT THE REGION.

A WINTER STORM WARNING MEANS THAT SIGNIFICANT WINTER WEATHER
CONDITIONS ARE IMMINENT. AVOID TRAVEL IN THE WARNED AREAS. IF YOU
HAVE TO TRAVEL...MAKE SURE YOU HAVE A BLANKET...EXTRA GLOVES...
WATER...SOME LIGHT FOOD AND A MEANS OF COMMUNICATIONS IN THE
EVENT YOUR GET STUCK. LEAVE PLENTY OF DISTANCE BETWEEN YOURSELF
AND THE VEHICLES AROUND YOU. AVOID ROADWAYS THAT ARE PRONE TO
ACCIDENTS WHEN WINTRY WEATHER OCCURS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR COMMERCIAL RADIO
AND TELEVISION FOR FURTHER DETAILS OR UPDATES.

$$

DEZ001-MDZ008-NJZ016>019-PAZ070-071-261115-
/O.CON.KPHI.WS.W.0002.000000T0000Z-070226T1600Z/
NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
MEDIA
1009 PM EST SUN FEB 25 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST
MONDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST MONDAY. 

SNOW HAS CHANGED OVER TO FREEZING RAIN AND SLEET WITH SOME SNOW
MIXED IN. MOST OF THE SNOW ACCUMULATION HAS ENDED AND STORM TOTALS
WILL END UP BETWEEN 2 AND 3 INCHES. 

THE FREEZING RAIN WILL CAUSE A GLAZING OF ICE AND THIS WILL KEEP
TRAVEL HAZARDOUS THROUGHOUT THE REGION.

A WINTER STORM WARNING MEANS THAT SIGNIFICANT WINTER WEATHER
CONDITIONS ARE IMMINENT. AVOID TRAVEL IN THE WARNED AREAS. IF YOU
HAVE TO TRAVEL...MAKE SURE YOU HAVE A BLANKET...EXTRA GLOVES...
WATER...SOME LIGHT FOOD AND A MEANS OF COMMUNICATIONS IN THE
EVENT YOUR GET STUCK.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR COMMERCIAL RADIO
AND TELEVISION FOR FURTHER DETAILS OR UPDATES.

$$

NJZ001-007>010-012>015-261115-
/O.CON.KPHI.WS.W.0002.000000T0000Z-070226T2200Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
TRENTON
1009 PM EST SUN FEB 25 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. 

TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED OVER FAR
NORTHERN NEW JERSEY WITH 3 TO 5 INCHES AROUND TRENTON AND ACROSS
MONMOUTH AND MIDDLESEX COUNTIES. THERE WILL ALSO BE SOME FREEZING RAIN
AND SLEET MIXED WITH THE SNOW, ESPECIALLY SOUTH OF INTERSTATE 78. 

IN AREAS WHERE FREEZING RAIN DOES FALL...A LIGHT GLAZING WILL
OCCUR AND CREATE DIFFICULT TRAVEL CONDITIONS.

A WINTER STORM WARNING MEANS THAT SIGNIFICANT WINTER WEATHER
CONDITIONS ARE IMMINENT. AVOID TRAVEL IN THE WARNED AREAS. IF YOU
HAVE TO TRAVEL...MAKE SURE YOU HAVE A BLANKET...EXTRA GLOVES...
WATER...SOME LIGHT FOOD AND A MEANS OF COMMUNICATIONS IN THE
EVENT YOUR GET STUCK.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR COMMERCIAL RADIO
AND TELEVISION FOR FURTHER DETAILS OR UPDATES.

$$

STAUBER/OHARA
1 follow-up statement
000 
WWUS41 KPHI 260744
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
244 AM EST MON FEB 26 2007


NJZ001-007>010-012-015-261600-
/O.CAN.KPHI.WS.W.0002.000000T0000Z-070226T2200Z/
/O.NEW.KPHI.WW.Y.0008.070226T0744Z-070226T1600Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON
244 AM EST MON FEB 26 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS
MORNING...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS
MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

LIGHT SNOW AND FREEZING DRIZZLE CONTINUE TO FALL OVER THE REGION THIS
MORNING. THE FREEZING DRIZZLE WILL CAUSE A LIGHT GLAZING TO OCCUR,
AND THIS WOULD CAUSE SLIPPERY CONDITIONS TO CONTINUE, ESPECIALLY ON
UNTREATED ROADWAYS AND SIDEWALKS. THERE IS THE POSSIBILITY THAT
THE FREEZING DRIZZLE WILL CONTINUE THIS AFTERNOON OVER AREAS
NORTH OF INTERSTATE 78.

A WINTER WEATHER ADVISORY MEANS THAT LIGHT SNOW...OR FREEZING
DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

PAZ054-055-060>062-067>069-261600-
/O.CAN.KPHI.WS.W.0002.000000T0000Z-070226T1600Z/
/O.NEW.KPHI.WW.Y.0008.070226T0744Z-070226T1600Z/
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG...READING...
ALLENTOWN...BETHLEHEM...EASTON...WEST CHESTER...NORRISTOWN...
DOYLESTOWN
244 AM EST MON FEB 26 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS
MORNING...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS
MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

LIGHT SNOW AND FREEZING DRIZZLE CONTINUE TO FALL OVER THE REGION THIS
MORNING. THE FREEZING DRIZZLE WILL CAUSE A LIGHT GLAZING TO OCCUR,
AND THIS WOULD CAUSE SLIPPERY CONDITIONS TO CONTINUE, ESPECIALLY ON
UNTREATED ROADWAYS AND SIDEWALKS. THERE IS THE POSSIBILITY THAT
THE FREEZING DRIZZLE WILL CONTINUE THIS AFTERNOON OVER EAST
CENTRAL AND NORTHEAST PENNSYLVANIA.

A WINTER WEATHER ADVISORY MEANS THAT LIGHT SNOW OR FREEZING
DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

DEZ001-MDZ008-NJZ016>019-PAZ070-071-260845-
/O.CAN.KPHI.WS.W.0002.000000T0000Z-070226T1600Z/
NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
MEDIA
244 AM EST MON FEB 26 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER STORM WARNING. 

TEMPERATURES HAVE MOVED ABOVE FREEZING THROUGHOUT THE AREA AND THE
FREEZING RAIN AND SNOW HAVE TAPERED OFF TO DRIZZLE OR LIGHT RAIN. 

$$

NJZ013-014-260845-
/O.CAN.KPHI.WS.W.0002.000000T0000Z-070226T2200Z/
WESTERN MONMOUTH-EASTERN MONMOUTH-
INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK
244 AM EST MON FEB 26 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER STORM WARNING. 

TEMPERATURES HAVE MOVED ABOVE FREEZING THROUGHOUT THE AREA AND THE
FREEZING RAIN AND SNOW HAVE TAPERED OFF TO DRIZZLE OR LIGHT RAIN. 

$$

NJZ020>022-026-027-260845-
/O.CAN.KPHI.WW.Y.0007.000000T0000Z-070226T1100Z/
OCEAN-CUMBERLAND-ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...JACKSON...MILLVILLE...HAMMONTON...
LONG BEACH ISLAND...WHARTON STATE FOREST
244 AM EST MON FEB 26 2007

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

TEMPERATURES HAVE MOVED ABOVE FREEZING THROUGHOUT THE AREA AND THE
FREEZING RAIN AND SNOW HAVE TAPERED OFF TO DRIZZLE OR LIGHT RAIN. 

$$

STAUBER

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Feb 25, 2:47 PM EST, 7 hours 22 minutes earlier.

Area forecast discussion, Feb 25, 2:47 PM EST, 7 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
247 PM EST SUN FEB 25 2007

.OVERVIEW...
MOST OF THE ADVYS WILL BE UPGRADED TO WRNGS AND THE WARNINGS THAT
ARE IN EFFECT WILL REMAIN. MODELS ARE KEYING ON A FRONT END SLUG OF
HEAVY (INTENSITY) SNOW DURING THE FIRST HALF OF THE EVENT WITH
PRECIPITATION CHANGING TO SLEET/FREEZING RAIN AND/OR RAIN WHEN
INTENSITY LESSENS OVERNIGHT. OUTSIDE OF ERN NJ, THE HEAVIEST PCPN OF
THIS EVENT SHOULD BE DONE BY ABT MIDN. THE HEAVIEST PRECIPITATION
OVERNIGHT OVER THE SOUTHEASTERN PART OF NJ SHOULD BE FALLING AS
RAIN. LIKE THE SMELL OF BURNT TOAST, THE SNOW WILL LINGER THRUT MOST
OF THE DAY IN THE NRN PART OF OUR CWA WITH LESSER INTENSITY PRECIP
ELSW. THE WARNINGS MAY BE EXTENDED TOO FAR IN TIME, BUT WE WANT TO
HAVE IT THROUGH THE MORNING COMMUTE SERN PART OF THE WARNING AREA
BECAUSE OF THE UNCERTAIN THERMAL PROFILE.

THE GFS INIT LOOKED SLIGHTLY BETTER THAN THE NAM AND ACAR SOUNDINGS
ARE SHOWING THAT THE MDLS ARE ERODING THE COLD AIR TOO QUICKLY AT
950 MB AGAIN WHICH MEANS A PTYP TRANSLATION MAY BE MORE TO SLEET
THAN FREEZING RAIN WHICH WILL BE MINIMIZED IN THIS DISCUSSION. ALSO
THIS SO FAR HAS BEEN A TEXTBOOK EXAMPLE OF HOW DYNAMIC COOLING CAN
CREATE AN ISOTHERMAL SOUNDING JUST BLO FREEZING AND ALSO CONTS TO
POINT TWD A MDL WEAKNESS OF OVERFORECASTING ZR AS A PTYP.

BEYOND MONDAY, MIDWEEK PERIOD SHOULD BE RELATIVELY QUIET BEFORE THE
NEXT PCPN EVENT OCRS LATE IN THE WEEK. THIS LOOKS MORE WET THAN
WHITE, BUT THEN AGAIN SO DID THIS EARLIER LAST WEEK.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
RETIRED NYC MET TOM GRANT ALWAYS SAID EVERY SCHOOL CHILD KNOWS IT
LOVES TO SNOW IN FEBRUARY AND THIS HEAVY PCPN SHOT AT THE START IS
THE BEGINNING IS A BLESSING AS MORE PCPN WILL FALL AS SNOW AND LESS
AS ICE. AS THE LLVL JET TRANSLATES EWD HVY PCPN SHLD MOVE INTO NJ.
WE DO NOT ANTICIPATE ICE ACCRETIONS TO EXCEED 1/4 INCH IN THE
WARNING AREA.  THERE IS GOOD MODEL AGREEEMENT OF WARMING ALOFT
OVERNIGHT, BUT THE BULK OF THE HEAVY PCPN IS EXPECTED TO BE OVER BY
THEN. THE EXCEPTIONS ARE ACRS ERN NJ WHERE HVYR PCPN COULD LINGER
AFT MIDN. THIS SET OF ZONES WILL BE HITTING THE ACCUMS HARDER IN THE
SRN PART OF THE WRNG AREA, WHILE ACCUMS LOOK REASONABLE IN THE NRN
PART OF OUR CWA. THIS IS THE FIRST RUN THAT HAS ADJUSTED THE 32F NW
OF THE I95 CORRIDOR, BUT BY THEN MOST OF THE SNOW/SLEET SHLD BE
DONE.

NOT MUCH CHG TO MONDAY DAY FCST AS SNOW APPEARS IT WILL BE LINGERING
THE LONGEST UP N AND THEN END ALL AREAS BY MON EVE. WITHOUT A GOOD
CLEAN HI PRES TO PUSH OUT THE LLVL MSTR IT APPEARS BOTH MON NGT AND
TUE S/B ON THE CLOUDIER SIDE.

BECAUSE OF THE NEW SNOW WE DID GO AT OR BLO MOS GUID THRUT THE FOUR
FCST PERIODS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
NOT MUCH CHANGE FOR THE EXTENDED. NEXT BEST CHANCE OF PRECIPITATION
IS AT THE END OF THE WEEK IN RELATION TO A FRONTAL SYSTEM ASSOCIATED
WITH AN OCCLUDED LOW PRESSURE AREA NEAR THE GREAT LAKES. A SECONDARY
LOW WILL LIKELY FORM ALONG THE FRONT NEAR THE MID-ATLANTIC STATES
FRIDAY AS THE FRONT MOVES THROUGH. WE HAVE UPPED POPS THURSDAY NIGHT
AS THERE MAY BE SOME OVERRUNNING PRECIP AHEAD OF THE SYSTEM. FRIDAY,
STILL LOOKS THE BEST CHANCE OF PRECIP, WHICH SHOULD BE ALL RAIN AS
TEMPERATURES SHOULD BE WELL ABOVE FREEZING. THURSDAY NIGHT AND
FRIDAY NIGHT, THERE MAY BE SOME SNOW MIXING IN FOR NORTHERN NEW
JERSEY, AND AREAS NORTH AND WEST OF PHILLY. AFTER THE SYSTEM PASSES
THROUGH BY FRIDAY NIGHT, WE WILL STILL BE UNDER THE INFLUENCE OF THE
UPPER TROUGH, SO THERE MAY BE A FEW ISOLATED SHOWERS FOR THE
WEEKEND, THOUGH IT DOES NOT LOOK TO BE VERY MUCH. FOR THIS REASON,
WE ONLY HAVE A SLIGHT POPS, WHICH WILL NOT MAKE IT INTO THE WORDED
FORECAST THAT FAR OUT.

&&

.AVIATION...
SC CIGS WILL LOWER TO IFR/LIFR AS THE SNOW MOVES IN THIS AFTERNOON
AND EVENING. THE SNOW WILL BECOME LIGHTER FROM SW TO NE THIS
EVENING AND WILL MIX WITH AND/OR CHANGE TO SLEET AND FREEZING
RAIN LATER TONIGHT. MILDER AIR WILL MOVE IN FROM THE SE. THIS
WILL BRING TEMPERATURES ABOVE FREEZING TO THE DELMARVA AND EXTREME
SOUTHERN NEW JERSEY. CIGS AND VSBYS ARE EXPECTED TO REMAIN IFR/LIFR
THROUGH THE NIGHT. AS THE COASTAL LOW BEGINS TO TAKE OVER THE
CIRCULATION AND MOVE AWAY FROM THE COAST, WINDS WILL SWING AROUND
TO THE N BY DAYBREAK AND COLDER AIR WILL BEGIN TO PUSH BACK IN FROM
THE WEST. CONDITIONS WILL IMPROVE TO MVFR MONDAY MORNING AS THE
PRECIPITATION BECOMES MORE SHOWERY, MAINLY SNOW, ALTHOUGH THERE
COULD BE SOME RAIN SHOWERS IN THE EXTREME SOUTH. BY MIDDAY, THE
ATMOSPHERIC STRUCTURE WILL SUPPORT SNOW SHOWERS EVERYWHERE, EVEN
THOUGH SURFACE TEMPERATURES WILL BE ABOVE FREEZING IN THE SOUTH.

&&

.MARINE...
WILL CONTINUE THE SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO
NOON MONDAY ON OUR OCEAN WATERS. AS THE DEVELOPING COASTAL LOW
MOVES NORTHEAST OFF THE MID ATLANTIC COAST, WINDS MAY GUST TO
AROUND 25 KT. IN RESPONSE TO THE INCREASE IN THE WINDS, SEAS WILL
BUILD TO 5 OR 6 FT ON THE OCEAN. AS THE LOW MOVES AWAY, WINDS AND
SEAS WILL DIMINISH LATER MONDAY AND SHOULD REMAIN BELOW SMALL
CRAFT CRITERIA UNTIL THURSDAY NIGHT WHEN ANOTHER FRONTAL ZONE
WILL APPROACH FROM THE WEST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 11 AM EST MONDAY FOR PAZ054-055-
     060>062-067>071.

NJ...WINTER STORM WARNING UNTIL 5 PM EST MONDAY FOR NJZ001-007>010-
     012>015.

     WINTER STORM WARNING UNTIL MIDNIGHT EST TONIGHT FOR NJZ020>023-
     026-027.

     WINTER WEATHER ADVISORY UNTIL 8 PM EST THIS EVENING FOR NJZ024-
     025.

     WINTER STORM WARNING UNTIL 11 AM EST MONDAY FOR NJZ016>019.

DE...WINTER WEATHER ADVISORY UNTIL 8 PM EST THIS EVENING FOR DEZ003-
     004.

     WINTER STORM WARNING UNTIL 11 AM EST MONDAY FOR DEZ001.

     WINTER STORM WARNING UNTIL 10 PM EST THIS EVENING FOR DEZ002.

MD...WINTER STORM WARNING UNTIL 11 AM EST MONDAY FOR MDZ008.

     WINTER STORM WARNING UNTIL 10 PM EST THIS EVENING FOR MDZ012-
     015-019-020.

MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM EST MONDAY
     FOR ANZ450>455.

&&

OVERVIEW/SHORT TERM...GIGI
LONG TERM...ROBERTSON
AVIATION/MARINE...RPW

In the hours before

Special weather statement, Feb 25, 6:47 PM EST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
647 PM EST SUN FEB 25 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-260400-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA
647 PM EST SUN FEB 25 2007

...STORM UPDATE FOR THE REGION...

THE FOLLOWING IS AN UPDATE AS TO WHERE DIFFERENT WATCHES, WARNINGS
OR ADVISORIES REMAIN IN EFFECT, AND TO GIVE YOU AND IDEA OF THE
NEXT COUPLE OF HOURS.

WINTER STORM WARNINGS CONTINUE FOR THE ENTIRE MT HOLLY FORECAST
AREA WITH THE EXCEPTION OF THE COASTAL SECTIONS OF ATLANTIC AND
CAPE MAY COUNTIES NEW JERSEY AND SUSSEX COUNTY DELAWARE. THERE,
ADVISORIES ARE IN EFFECT.

SNOW CONTINUE TO FALL ACROSS THE AREA IN VARYING INTENSITIES WITH
THE HEAVIEST MOVING NORTHEAST ALONG THE DELAWARE RIVER TOWARD
TRENTON. SNOWFALL COULD BE ON THE ORDER OF A QUICK INCH AS THIS
AREA PASSES. THERE ARE ALSO SOME REPORTS OF FREEZING RAIN AT
MILLVILLE NEW JERSEY AND MIXED PRECIPITATION IN GEORGETOWN
DELAWARE.

SNOWFALL AMOUNTS IN PENNSYLVANIA HAVE BEEN FROM SEVEN TENTHS OF AN
INCH TO ONE AND A HALF. IN NEW JERSEY, SIX TENTHS OF AN INCH TO
ONE AND ONE THIRD INCH. THE EASTERN SHORE OF MARYLAND HAS RECEIVED
THE MOST WITH FOUR AND A HALF INCHES AT HENDERSON IN CAROLINE
COUNTY TO AS LITTLE AS ONE AND THREE QUARTER INCHES AT ROYAL OAK
IN TALBOT COUNTY. ONE HALF INCH TO TWO AND A THIRD INCHES HAS
FALLEN IN THE STATE OF DELAWARE.

WE HAVE NOT RECEIVED ANY REPORTS OF EXTENDED FREEZING RAIN AT THIS
TIME. MORE PRECIPITATION IS OVER MARYLAND AND VIRGINIA AND
TARGETED FOR THE REGION SO WELL CONTINUE TO WATCH FURTHER
DEVELOPMENT AND MAKE APPROPRIATE CHANGES TO WARNINGS AND
ADVISORIES AS NEEDED. TEMPERATURES RANGE FROM A LOW AT 24 AT MT.
POCONO, WHICH IS THE EXCEPTION, TO A HIGH OF 34 DEGREES IN
NORTHERN NEW JERSEY WITH TEMPERATURES GENERALLY IN THE UPPER 20S
TO MID 30S. TEMPERATURES ARE EXPECTED TO CHANGE VERY LITTLE OVER
THE NEXT COUPLE OF HOURS, AND THE WINDS ACROSS THE REGION WERE
UNDER 8 MPH.

FINALLY, THERE IS A LINE OF SHOWERS AND THUNDERSTORMS OVER WEST
VIRGINIA AND POSSIBLY INTO WESTERN PENNSYLVANIA THAT MAY MOVE EAST
OVERNIGHT.

PLEASE CONTINUE TO MONITOR THE WEATHER SITUATION FOR ADDITIONAL
UPDATES THIS EVENING.

EBERWINE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 2:44 AM ESTWinter Weather AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more8 hr

Nearby

Winter Weather Advisories in New Jersey, 2007Every winter weather advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.